MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK SUTURETAK 2.4X12.4MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK SUTURETAK 2.4X12.4MM; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK SUTURETAK 2.4X12.4MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/21/2025, a sales representative reported via email that five ar-1934pf-24 peek suturetak suture anchors pulled out in a surgical case.This incident occurred during a procedure.Additional information was received on 11/25/2025: this occurred on (b)(6) 2025, during a rotator cuff repair with biceps tenodesis procedure.The case was completed using an ar-3632sp 2.6 fibertak sp soft anchor.The surgery was delayed by approximately 20 minutes, but no additional anesthesia was administered.Bone quality was reported as poor.A percutaneous 3.0 insertion kit was used to prepare the bone socket.No adverse patient effects were reported, and no photos or videos of the complaint device were provided.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to poor bone quality and suboptimal bone preparation in a compromised bone environment, resulting in insufficient fixation strength and anchor pullout.

Brand Name
SUTURE ANCHOR, PEEK SUTURETAK 2.4X12.4MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23759809
Report Number1220246-2025-05529
Device Sequence Number10079010
Product Code HWC
UDI-Device Identifier00888867024120
UDI-Public(01)00888867024120(11)250714(17)300630(10)15466512
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK SUTURETAK 2.4X12.4MM
Device Catalogue NumberAR-1934PF-24
Device Lot Number15466512
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown